# SDR AALA20071842

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT ROWS 17 TO 26 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 17 TO 26.  SYSTEM GROUND CHECKED NORMAL OPERATION.
